Translator Disclaimer
March 1991 Structure of Baker-Akhiezer modules of principally polarized abelian varieties, commuting partial differential operators and associated integrable systems
Atsushi Nakayashiki
Duke Math. J. 62(2): 315-358 (March 1991). DOI: 10.1215/S0012-7094-91-06213-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 2 • March 1991
Back to Top